MAUDE Adverse Event Report: BIOHORIZONS, INC. BIOHORIZONS, INC.; DENTAL IMPLANT

BIOHORIZONS, INC. BIOHORIZONS, INC.; DENTAL IMPLANT
Model Number MLW3015Z
Medical Device Problem Code Use of Device Problem (1670)
Health Effect - Clinical Code Insufficient Information (4580)
Date of Event 04/09/2024
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Record continues to fail at the ack3 level of submission.Record fails at the ack3 level.A review of the new system revealed this record was not submitted.The system has been providing errors during submission.Correction action ¿ submitted record on day of discovery.Alert vendor of any errors received during the submission of the record for further research and investigation.Preventative action ¿ run report to ensure records have been transmitted by their respective due date.
 
Event or Problem Description
Implant removed due to surgical consideration within 36 hours.
 
Event or Problem Description
Implant removed due to surgical consideration within 36 hours.

Brand Name
BIOHORIZONS, INC.
Common Device Name
DENTAL IMPLANT
Manufacturer (Section D)
BIOHORIZONS, INC.
2300 riverchase center
birmingham AL 35244
Manufacturer (Section G)
BIOHORIZONS INC.
2300 riverchase center
birmingham AL 35244
Manufacturer Contact
anissa smith
2300 riverchase center
birmingham, AL 35244
MDR Report Key20558505
Report Number1060818-2024-07230
Device Sequence Number14228829
Product Code DZE
UDI-Device Identifier00847236017163
UDI-Public00847236017163
Combination Product (Y/N)N
Initial Reporter StateMI
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2023
Device Explanted Year2023
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Company Representative
Initial Reporter Occupation Dentist
Type of Report Initial,Followup
Report Date (Section B) 06/04/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model NumberMLW3015Z
Device Catalogue NumberMLW3015Z
Device Lot NumberUNKNOWN
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 04/09/2024
Supplement Date Received by Manufacturer04/18/2024
Initial Report FDA Received Date10/29/2024
Supplement Report FDA Received Date01/07/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient SexUnknown